СПбГУ, мат-мех

 

 

 

 


English
Белов Юрий Сергеевич

Вернуться

 

 

Научные интересы: пространства де Бранжа, свойства систем воспроизводящих ядер, модельные подпространства, пространства целых функций.

E-mail: j_b_juri_belov@mail.ru  

 

 

 

 

Preprints:

 

[22] A.Baranov, Y. Belov, Synthesable invariant subspaces, 
https://arxiv.org/abs/1607.08392

 

[21] A.Baranov, Y. Belov, A. Ulanovski, Gap problem for separated sequences and Beurling-Malliavin theorem,

to appear in Journal of Fourier Analysis and Applications,

https://link.springer.com/article/10.1007/s00041-016-9495-5

 

Publications: 

 

 

[20] A.Baranov, Y. Belov, A. Borichev , Riesz bases of reproducing kernels in Fock type spaces and de Branges spaces, 
Studia mathematica, (2017), 236, 127-142
http://arxiv.org/abs/1512.09001 
[19] A.Baranov, Y. Belov, A. Poltoratski , De Branges functions of Shroedinger equations,

Collectanea Mathematica, (2017), 68:2, 251-263

http://arxiv.org/abs/1510.07792 

 

[18] Ю. Белов, Последовательности Бесселя с конечной верхней плотностью в пространствах де Бранжа, 

Алгебра и Анализ, (2015), том 27 выпуск 4,  стр. 15-27 

userfiles/file/Separability.pdf

 [17] Y. Belov, Uniqueness of Gabor series, Applied and Computational Harmonic Analysis 39 (2015), pp. 545-551

 http://arxiv.org/abs/1409.5231

 [16] Y. Belov, Y. Lyubarskii, On summation of non-harmonic Fourier series,  Constructive Approximation, 43:2 (2016), 291-309

http://link.springer.com/article/10.1007/s00365-015-9290-6 

 [15] Y. Belov, V. Havin, The Beurling-Malliavin Multiplier Theorem and its analogs for the de Branges spaces, Springer series: Operator theory

http://link.springer.com/referenceworkentry/10.1007/978-3-0348-0692-3_2-1

 http://arxiv.org/abs/1309.7130

 

 [14] A. Baranov, Y. Belov, A. Borichev, Spectral synthesis in de Branges spaces

Geometric and Functional Analysis, (2015), Vol. 25, Iss. 2: pp. 417-452,

http://arxiv.org/abs/1309.6915

  [13] E. Abakumov, A. Baranov, Y. Belov, Localization of zeros for Cauchy transforms, 

International Mathematics Research Notices, (2015), Vol. 2015, pp. 6699-6733 

 http://arxiv.org/abs/1312.6706 

  [12] A.Aleman, A. Baranov, Y. Belov, Subspaces of $C^\infty$ invariant under the differentiation, Journal of Functional Analysis 268 (2015), 2421–2439;

  http://arxiv.org/abs/1309.6968

 [11] Y. Belov, Complementability of exponential systems, C. R. Math. Acad. Sci. Paris, 353 (2015), 215-218;

http://arxiv.org/abs/1409.3968

 [10] A. Baranov, Y. Belov, A.Borichev, D. Yakubovich, Recent developments in spectral synthesis for exponential systems and for non-self-adjoint operators, Recent Trends in Analysis Proceedings of the conferenece in honor of Nikolai Nikolski, Theta Foundation, Bucharest, (2013), 17-34;

http://arxiv.org/abs/1212.6014

 [9] A. Baranov, Y.Belov, A.Borichev, Hereditary completeness for systems of exponentials and reproducing kernels, Advances in Mathematics 235 (2013), 525-554;

http://arxiv.org/abs/1112.5551

[8] A. Baranov, Y.Belov, A.Borichev, A restricted shift completeness problem, Journal of Functional Analysis 263 (2012), 1887-1893;

http://arxiv.org/abs/1204.4648

[7] A. Baranov, Y.Belov, System of reproducing kernels and their biorthogonal: completeness or non-completeness? International Math Research Notes 22 (2011), 5076-5108;

http://arxiv.org/abs/1005.1197

[6] Y. Belov, T. Mengestie, K. Seip, Discrete Hilbert transforms on sparse sequences, Proc. of London Math. Society (2011), Vol. 103, 73-105;

http://arxiv.org/abs/0912.2899

[5] Y. Belov, T. Mengestie, and K. Seip, Unitary discrete Hilbert transforms, Journal D'Analyse Mathematique (2010), Vol.112, p.383-395;

http://arxiv.org/abs/0911.0318

[4] Y. Belov, Necessary conditions for the admissibility of majorants for some model subspace, (Russian) Algebra i Analiz 20 (2008), no. 4, 1-26; translation in St. Petersburg Math. J. 20 (2009), no. 4, 507-525;

English: userfiles/file/Neccesary.pdf

Russian: http://www.mathnet.ru/links/8f5a224bc567b30f7f1ec7951e5a4553/aa520.pdf

[3] Y.Belov, Model functions with an almost prescribed modulus, (Russian) Algebra i Analiz 20 (2008), no. 2, 3-18; translation in St. Petersburg Math. J. 20 (2009), no. 2, 163-174;

English: userfiles/file/AlmostPrescribed.pdf

Russian: http://www.mathnet.ru/links/df12a1fb4d94735fcf254c67dd4e904a/aa503.pdf

[2] Y. Belov, Criteria for the admissibility of majorants for model subspaces with a rapidly increasing argument of the generating inner function, (Russian) Zap.

Nauchn. Sem.St.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 345 (2007), Issled. po Linein. Oper. i Teor. Funkts. 34, 55-84, 141; translation in J. Math. Sci.

(N. Y.) 148 (2008), no. 6, 813-829;

English: userfiles/file/ZapPomi2008.pdf

Russian: http://www.mathnet.ru/links/502b4f80e5757c84fc2a50851a6b7f08/znsl97.pdf 

[1] Y.Belov, V.P.Khavin, On a theorem of I. I. Privalov on the Hilbert transform

of Lipschitz functions, (Russian) Mat. Fiz. Anal. Geom. 11 (2004), no. 4, 380-407. 

Russian: http://www.mathnet.ru/links/32ac5b7df0a1c57c13dfbb61dfd98588/jmag216.pdf

 

 

 

 

 

 

Санкт-Петербург 199178, 14 линия В.О., дом 29Б

Тел.: (812) 363-68-71

secretariat@chebyshev.spb.ru